It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-09-2000, 10:30 AM   #1
Newbie
 
Join Date: Nov 2000
Location: milwaukee,wisconsin...usa
Posts: 1
babybeluga HB User
lipitor and headaches

i would like to know if there are any new lipitor users out there that have gotten back headaches a few weeks after starting the drug...my dr. is taking off the lipitor to see if the headaches stop...if not will have to look further into what is causing them...they start in the back of my head and move forward til the whole head hurts...just would like to find out if others have had the sideaffect of headaches...thank you diane

 
The Following User Says Thank You to babybeluga For This Useful Post:
mitch3310 (04-03-2012)
Sponsors Lightbulb
   
Old 11-10-2000, 10:29 AM   #2
Newbie
 
Join Date: Nov 2000
Posts: 8
falcon HB User
Re: lipitor and headaches

Beluga,
Take a look at the old site for information on side effects. There's lots of info on Lipitor and other statin drugs.

There's a link at top of this page to access the old site.

 
Sponsors Lightbulb
   
Old 11-10-2000, 01:43 PM   #3
Newbie
 
Join Date: Nov 2000
Location: milwaukee,wisconsin...usa
Posts: 1
babybeluga HB User
Re: lipitor and headaches

<BLOCKQUOTE><font size="1" face="Verdana, Arial">quote:</font><HR>Originally posted by falcon:
<B>Beluga,
Take a look at the old site for information on side effects. There's lots of info on Lipitor and other statin drugs.

There's a link at top of this page to access the old site.</B><HR></BLOCKQUOTE>

thanks falcon..i did look at the old site..but didn't find anything about someone saying that they had headaches from it

 
Old 11-10-2000, 08:00 PM   #4
Newbie
 
Join Date: Mar 2004
Posts: 4
jaybird HB User
Re: lipitor and headaches

Hello, read the pharmaceutical inserts on side effects, I am nearly 100% positive that your symptoms are listed. Alot depends on how much water you are drinking etc...don't do statins...

 
Old 11-12-2000, 11:55 AM   #5
JJ JJ is offline
Senior Veteran
(female)
 
JJ's Avatar
 
Join Date: Nov 2000
Location: Ct.
Posts: 3,704
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: lipitor and headaches

I still have my side effects form from the pharmacy while on Lipitor, and yes, that is one side effect. Now that I am on Baycol, it is one of the side effects on that too. Seems like almost all the side effects are the same with statins. Good luck and I hope things get better.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lipitor strikes again! running_guy High Cholesterol 35 12-08-2006 07:36 PM
AM I having side effects from Lipitor?? pduncan High Cholesterol 17 07-29-2006 04:49 PM
I'm Going Off Lipitor-Too Many Issues 4 Me Imacarbuff High Cholesterol 28 12-15-2005 06:06 PM
Lipitor and Headaches chrianne High Cholesterol 3 09-23-2005 04:00 PM
Lipitor: Side Effects & Vitamin C AussieBloke High Cholesterol 4 08-15-2005 05:33 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!